# SDR CA130204013

- Difficulty date: January 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 17,350 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT MLG SIDE STAY BOLT ASSY NUT, LOCK RING AND KNURLED RING LOOSE DUE TO LOSS OF TORQUE.  REF CMM 32-11-14, FIGURE 6, ITEMS 320, 330, 300.  SIDE STAY BOLT ASSY NUT TORQUED IAW CMM 32-11-14.   LOCKING RING INSTALLED, SEALANT APPLIED.
